Information Journal Paper
APA:
CopyALLAHVIRANLOO, T., AHMADY, N., & AHMADY, E.. (2017). APPROXIMATED SOLUTION OF FIRST ORDER FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 3(9), 33-44. SID. https://sid.ir/paper/257228/en
Vancouver:
CopyALLAHVIRANLOO T., AHMADY N., AHMADY E.. APPROXIMATED SOLUTION OF FIRST ORDER FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2017;3(9):33-44. Available from: https://sid.ir/paper/257228/en
IEEE:
CopyT. ALLAHVIRANLOO, N. AHMADY, and E. AHMADY, “APPROXIMATED SOLUTION OF FIRST ORDER FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 3, no. 9, pp. 33–44, 2017, [Online]. Available: https://sid.ir/paper/257228/en